# SDR AALA202412303276

- Difficulty date: December 1, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 32,997 hours, 4,478 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT PYLON OUTBD CUTOUT FRAME IS CRACKED AT UPPER MIDDLE SECTION. REPLACED STIFFENER ASSEMBLY PER SRM B787-A-51-43-05-03A-010A-A.
